# SDR P5CA9701690

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Delaminated
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED INNER LOWER COVER OF RT FAN REVERSER COWL ON NR 3 ENGINE.  INJECTED AND BONDED IAW SRM 54-31-03 FIGURE 1.
